Wellness

Advil Liqui-Gels Pain and Headache Reliever Ibuprofen, 200 Mg Liquid Filled Capsules, 80 Count

Advil Liqui-Gels Pain and Headache Reliever Ibuprofen, 200 Mg Liquid Filled Capsules, 80 Count

Regular price $5.77 USD
Regular price Sale price $5.77 USD
Sale Sold out
Shipping calculated at checkout.

Pain Reliever and Fever Reducer

Advil Liqui-Gels provide fast liquid relief . right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches . backaches . muscle aches . toothaches . minor arthritis and other joint pain . and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This pain medication and fever reducer is designed for fast absorption . providing hours of pain relief. Each capsule contains ibuprofen 200mg . a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved . for headache relief . backache relief . menstrual pain relief . joint pain relief and minor arthritis pain relief. More people turn to Advil Liqui-Gels for fast relief than any other liquid-filled pain reliever. Nothing works faster than Advil Liqui-Gels to relieve pain.(1) (1) Among non-prescription analgesics

Same Trusted Formula . New Sustainable Packaging

Advil is committed to helping reduce plastic use by 20 percent. By 2022 . Advil will be made with new and more sustainable packaging made with a technology called Compression Blow Forming (CBF) . to keep nearly 500 .000 pounds of plastic out of landfills. Experience the same safe and effective pain relief formula you know and trust while helping reduce waste with Advil.

View full details